# SDR SWIA200920975

- Difficulty date: February 1, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 15,777 hours, 13,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6562 - LEFT SIDE OVERWING EMERGENCY EXIT "EXIT" LIGHT OUT.  RECONNECTED CONNECTOR.
